# SDR SWAA2022040886958

- Difficulty date: March 23, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 46,030 hours, 27,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. R/S FLOOR LEVEL. Z-CHANNEL ASSY. ATTACHMENT HOLES FOUND WITH EXFOLIATION CORROSSION . ( MRK. RED CIRCLE ) ' OFF A/C PART' AFT CARGO COMP. R/S FLOOR LEVEL. -CHANNEL ASSY. ATTACHMENT HOLES FOUND WITH EXFOLIATION CORROSSION . ( MRK. RED CIRCLE ) ' OFF A/C PART' / [01] REMOVED CORROSION ON AFT CARGO Z-CHANNEL RBL 21 AND BETWEEN STA 727+4' AND STA 767 AS PER B737-700 SRM 51-10-02-0G-0. CORROSION PASSES THROUGH MATERIAL (FOUND OUT OF LIMITS);[02] CORROSION OUT OF LIMITS PER B737-700 SRM 53-00-53-1A-2;[03] VERIFIED 1 & 2 .;[04] FABRICATED NEW Z-CHANNEL BAC 1496-377 PO# 1759706. DRILLED TO FINAL SIZE AS PER B737-700 51-40-05-0G-0.;[05] VERIFIED 4;[06] OK TO TREAT AND PRIME.;[07] TREATED AND PRIMED Z-CHANNEL PER B-737-700 AMM 51-21-41-370-803 AND AMM 51-21-72-370-804.;[08] VERIFIED 7;[09] INSTALLED NEW NUTPLATE IN Z-CHANEL AS PER SRM. 51-40-02;[10] VERIFIED INSTALLATION ALL NUTPLATES REQUIRED( STEP 9);[11] OK TO INSTALL FABRICATED ZEE CHANNEL;[12] INSTALLED AFT CARGO R/H FWD ZEE CHANNEL ASSY AS PER B737-700 SRM 51-40-02-0G-0;[13] VERIFIED STEP 12;[14] CARD COMPLETED
